RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2008, Volume 154, Number 2, Pages 261–267 (Mi tmf6167)  

This article is cited in 4 scientific papers (total in 4 papers)

Superposition formulas for integrable vector evolution equations

M. Yu. Balakhnev

Orel State Technical University

Abstract: We use the Bäcklund transformation to construct superposition formulas for solutions of some integrable vector equations.

Keywords: integrable vector evolution equation, Bäcklund transformation, Bianci diagram

DOI: https://doi.org/10.4213/tmf6167

Full text: PDF file (327 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2008, 154:2, 220–226

Bibliographic databases:

Received: 16.05.2007

Citation: M. Yu. Balakhnev, “Superposition formulas for integrable vector evolution equations”, TMF, 154:2 (2008), 261–267; Theoret. and Math. Phys., 154:2 (2008), 220–226

Citation in format AMSBIB
\Bibitem{Bal08}
\by M.~Yu.~Balakhnev
\paper Superposition formulas for integrable vector evolution equations
\jour TMF
\yr 2008
\vol 154
\issue 2
\pages 261--267
\mathnet{http://mi.mathnet.ru/tmf6167}
\crossref{https://doi.org/10.4213/tmf6167}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2424006}
\zmath{https://zbmath.org/?q=an:1158.37309}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2008TMP...154..220B}
\transl
\jour Theoret. and Math. Phys.
\yr 2008
\vol 154
\issue 2
\pages 220--226
\crossref{https://doi.org/10.1007/s11232-008-0021-z}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000253216500005}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-39349084639}


Linking options:
  • http://mi.mathnet.ru/eng/tmf6167
  • https://doi.org/10.4213/tmf6167
  • http://mi.mathnet.ru/eng/tmf/v154/i2/p261

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Balakhnev, MJ, “Superposition formulas for integrable vector evolutionary equations on a sphere”, Journal of Nonlinear Mathematical Physics, 15:1 (2008), 104  crossref  mathscinet  zmath  adsnasa  isi  scopus
    2. A. G. Meshkov, “Vector hyperbolic equations with higher symmetries”, Theoret. and Math. Phys., 161:2 (2009), 1471–1484  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. M. Yu. Balakhnev, “First-Order Differential Substitutions for Equations Integrable on $\mathbb S^n$”, Math. Notes, 89:2 (2011), 184–193  mathnet  crossref  crossref  mathscinet  isi
    4. Balakhnev M.J., “New examples of the auto-Backlund transformations and nonlinear superposition formulas for vector evolution systems”, Phys Lett A, 375:3 (2011), 529–536  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:270
    Full text:82
    References:39
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019